# SDR GTIA2019102434726

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 9,491 hours, 4,243 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S REPORT DIRTY SOCK SMELL IN FORWARD CABIN IN LEVEL FLIGHT AT 7000'-PERFORMED TSM 05-50-00-810-831 RUN ENGINES #1 AND #2 BOTH PACKS NO FUMES SMELL NOTED FFOUND COS TO BE TYPE 9 MISCELLANEUS. SMELL LIKE HAIR PRODUCTS @ FWD CABIN UNABLE TO DUPLICATE ANY FAULTS OR SMELL FROM PACK #1 AND #2
